February 2023 Fold maps associated to geodesic random walks on non-positively curved manifolds
Pablo LESSA, Lucas OLIVEIRA
Author Affiliations +
Hokkaido Math. J. 52(1): 75-96 (February 2023). DOI: 10.14492/hokmj/2020-439

Abstract

We study a family of mappings from the powers of the unit tangent sphere at a point to a complete Riemannian manifold with non-positive sectional curvature, whose behavior is related to the spherical mean operator and the geodesic random walks on the manifold.

We show that for odd powers of the unit tangent sphere the mappings are fold maps.

Some consequences on the regularity of the transition density of geodesic random walks, and on the eigenfunctions of the spherical mean operator are discussed and related to previous work.

Acknowledgment

The author's would like to thank Gilles Courtois, Rafael Potrie, Martin Reiris, and Rafael Ruggiero for their help. Both authors would also like to thank the anonymous referee, whose detailed comments helped improve this work.

Citation

Download Citation

Pablo LESSA. Lucas OLIVEIRA. "Fold maps associated to geodesic random walks on non-positively curved manifolds." Hokkaido Math. J. 52 (1) 75 - 96, February 2023. https://doi.org/10.14492/hokmj/2020-439

Information

Received: 25 December 2020; Revised: 10 July 2021; Published: February 2023
First available in Project Euclid: 2 March 2023

Digital Object Identifier: 10.14492/hokmj/2020-439

Subjects:
Primary: 53C22 , 57R45 , 60J10

Keywords: fold maps , Geodesic random walk , spherical mean operator

Rights: Copyright c 2023 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.52 • No. 1 • February 2023
Back to Top